Posted by pinksharkmark (22.214.171.124) on April 09, 2001 at 16:25:19:
In Reply to: My home-grown experience posted by Tim M on April 09, 2001 at 13:06:26:
Try to cut back on the lithium (better would be to do without entirely, but I understand your reluctance) before the next dose, and if you didn't find the first experience unpleasant, then by all means increase the dose.
I find it unlikely that verapamil would interfere with the effects of psilocybin, but it makes sense to me that anti-psychotic meds such as Topomax, Neurontin, Lithium, etc. will interfere with the action of psilocybin. Thorazine certainly will... in the sixties and seventies it was standard procedure to use Thorazine to "bring down" people from hallucinogens.
A question... you described your headaches POST-mushrooms, but you didn't say what they were like PRE-mushrooms. Has the nature of the headaches changed in any way?
You said you grew your own. I am sure there are many here who would like to hear (from someone other than myself) how easy it was to do so, how long it took from start to finish, where you obtained your spores, etc.
Post a Followup